# SDR DALA2020121504102

- Difficulty date: March 6, 2016
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 20 LT ELONGATED HOLE AT DOOR STOP 1, REPAIRED PER ER/A 532986-1.  CORRECTIVE ACTION: PERFORMED REPETITIVE INSPECTION ON FR 20 LT AT DOOR STOP 1 HOLE NR 16, AS PER ER/A 532986-14.  OK TO CONTINUE.
